# SDR CALA9601150

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 3812761
- Condition: Oil Leak
- Location: Acft Tail
- Part time: 23,757 hours
- Stage of operation: TO
- Nature of condition: B, K
- Precautionary procedure: A, D

## Discrepancy

A FLIGHT ATTENDANT REPORTED SMOKE ENTERED THE CABIN JUST AFTER TAKEOFF FROM DEN.  THE SMOKE SOURCE WAS ISOLATED TO AIR CONDITIONING PACKS AND THE AIRCRAFT WAS RETURNED TO DEN.  MAIINTENANCE FOUND THE APU WAS BLOWING OIL UP THROUGH PLENUM INTO THE AIR SYSTEM.  THE APU WAS REMOVED AND REPLACED PER MM 49-10-00.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  PART TOTAL CYCLES, 11,261.
